# SDR DALA2023121910389

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 138,181 hours, 20,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 SEAT 27B HAS WHITE EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION: REMOVED & REPLACED EMERGENCY ESCAPE PATH LIGHT ON SEAT 27B IAW B767-300 AMM 33-51. OPS CHK GOOD. (5053748)
